# SDR USAA2012082000010

- Difficulty date: August 19, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,477 hours, 40,301 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 654611659
- Part serial: ZE161
- Condition: Chipped
- Location: Lt Mlg
- Part time: 44,303 hours, 29,537 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT/CHK 1616 - LEFT MAIN LANDING GEAR INNER CYLINDER HAS CHROME CHIPPING.  REPLACED LEFT MAIN LANDING GEAR INNER CYLINDER IAW B737 AMM 32-11-21-908-028.
